# SDR SCNA20160930203

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 309.9 RBL 5 CORRODED AFT OF GALLEY MOUNT.  REMOVED FLOOR SUPPORT AT STA - 294.5 RBL 5.  LOCATED, DRILLED AND INSTALLED NEW FLOOR SUPPORT.
